Home » Frequently asked Questions on Health » Is there any side effect of Triclazone 80?

Is there any side effect of Triclazone 80?

Q: I am a 36 years old man having diabetes for the last two years and taking Triclazone 80 twice daily for the last 8 months. Are there any side effects of Triclazone 80?

A:Triclazone is a combination of two anti-diabetic medications (Gliclazide and Metformin). Both are very efficacious medications and usually very well tolerated.

Metformin in some people can cause bloating, diarrhoea. It should not be given in case of kidney failure. Gliclazide stimulates insulin release from pancreas. It may cause low blood sugars if you miss meals after taking it.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------